

LE SUEUR COUNTY BOARD OF COMMISSIONERS MEETING AGENDA January 15, 2019

1.	9:00 a.m. Agenda and Consent Agenda (5 min) RE: January 8, 2019 Board Minutes and Summary Minutes
2.	9:05 a.m. Claims (5 min)
3.	9:10 a.m. Sue Rynda, Human Services (35 min.)
4.	9:45 a.m. Cindy Westerhouse, Human Resources (15 min)
5.	10:00 a.m. Brent Christian, County Attorney (10 min) RE: County Road 104 Right-of-Way Agreement with Charles Theis
6.	10:10 a.m. Darrell Pettis, County Administrator RE: EMS Invoice RE: Future Meetings
7.	10:15 a.m. Sharon Budin, County Recorder
8.	10:20 a.m. Commissioner Committee Reports

10:30 a.m. Bruce Kimmel, Ehlers

RE: Bond Bid Results

9.